Thanks for providing a brief history. The most probable possibilty out there is you have a oral thrush or oral candidiasis. This is an opportunistic infection and usually does make your entire oral cavity go white with tongue being the most affected part.
The second reason why i am considering this is because you are on prednisone which is similar to a immunosuppressive therapy and exposure to any sorts can invite a opportunistic infection such as that caused by candida albicans.
I would recommend you to start using tab fluconazole 200mg once in the morning and evening after food for next 10 days. In additiom, oral candid mouth gargles or mouth paint is available. This contains clotrimazole and is an antifungal chiefly meant against candida albicans.
I would advice you to wait for next 1 weeks to 10 days and avoid any exposure for next 2 weeks.
I hope i have answered your query. If there is anything more that you need to enquire, please do let us know and we will get back to you ASAP. Warm regards.
Was this answer helpful?|
Hi doctor, A few weeks ago, I had oral sex with a female sex worker ... I did oral sex initially after I came from scaling ... Read fullI have a whitish lesion on the lateral side of tongue. Is it leukoplakia?
I would suggest you to use a mouthwash twice daily preferably Chlorhexidine gluconate based or Betadine oral rinse followed by application of topical antifungal cream like Clotrimazole over the affected area twice daily for 7... Read fullCan oral sex result in STD?
Hi doctor, Four days ago, I had oral sex with a lady, who I already know ... Oral sex does not cause HIV (human immunodeficiency virus) to the recipient ... Read full
Ask your health query to a doctor online?Ask an ENT Otolaryngologist Now